# SDR DALA2020012170410

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 99,805 hours, 14,341 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bowl
- Condition: Leaking
- Location: Hyd Pump Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 109,  DECLARED EMERGENCY AND PERFORMED AN ATB DUE TO LOSS OF CENTER HYDRAULIC SYSTEM FLUID.   MAINTENANCE FOUND THE C-1 ELECTRIC PUMP FILTER BOWL LEAKING AND REPLACED THE MODULE ASSEMBLY AND FILTERS. SYSTEM OPERATION IS NORMAL.
